MathSciNet Relay Station
MathSciNet bibliographic data
MR647890 (84h:42033) 42B25 (46E30)
Young, Wo Sang Weighted norm inequalities for the Hardy-Littlewood maximal function. Proc. Amer. Math. Soc. 85 (1982), no. 1, 24–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement